# SDR AALA202506232064

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: D53112164200
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOT REPAIR BEING ACCOMPLISHED ON FR 16 RIGHT AND DOOR STOP #5 THE UPPER CORNER DOUBLER AT FR 16 RIGHT NEEDS TO BE REPLACED AS OUTLINED IN THE INSTRUCTIONS ON EA 363979. REPLACED UPPER CORNER DOUBLER PER EA 363979.
